About

The drug has been linked to "numerous deaths worldwide". The man involved in the latest incident suffered Rolrx, vomiting, hallucinations and a "protracted tingling effect on fingers and toes".

More info

Police renew warning over 'green Rolex' pills Published 24 July image captionPolice have renewed their warning about the 'green Rolex' pills, sold as ecstasy Police have issued a renewed warning about fake ecstasy pills in Northern Ireland known as 'green Rolexes'.

Detective Inspector Andy Dunlop of pillw PSNI's Organised Crime Branch said on Wednesday that "despite warnings by police and continued uncertainty surrounding the causes of a of recent unexplained deaths, people are continuing to put their lives at risk". He urged anyone who Chat room movie have used, or been offered them, to contact the agency or seek medical attention.

Rolex pills

It follows a of small seizures of the tablets in recent days by police in County Antrim. More on this story.

Police said the drugs are thought to have been purchased in the region. The eighth person died in Coleraine, County Londonderry.

They said the chemicals had "also been found in numerous other coloured pills bearing different logos throughout Great Britain, Europe and in Canada". Earlier this month, the Health Minister Edwin Poots said two out of the eight recent sudden deaths of people in their 20s and their 30s in Northern Ireland may be linked to "green Rolexes". The drug has been linked to "numerous deaths worldwide".

Rolex pills

Seven of the eight deaths took place in the greater Belfast area, with the highest death toll in the east of the city. The tablets are believed to contain little of the active ingredient of ecstasy but have other elements which are known to raise blood pressure and body temperature.

Rolex pills

Forensic analysis has revealed that other recently seized pills have been found to contain the highly toxic chemicals PMA and PMMA, as well as ecstasy. Police said there was no such thing as a "safe drug or dose".

Rolex pills

This may cause the user to take more - which can lead to seizures, convulsions, heart attack and ultimately death. After the weekend incident, Ch Insp Mark Hollis from Police Scotland said: "It's very concerning, but not surprising, that tablets of this type are circulating pilsl our area. The man was released after Lizton IN cheating wives.

The man involved in the latest incident suffered overheating, vomiting, hallucinations and a "protracted tingling effect on fingers and toes".